# SDR PCAA0305073

- Difficulty date: May 12, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- Aircraft time: 31,156 hours, 34,267 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SYR-FLIGHT 3992.  CREW REPORTED ROLL SPOILER INBOARD HYDRAULIC CAUTION LIGHT ILLUMINATED DURING FLIGHT FOLLOWED BY NR 1 ISOLATION VALVE CAUTION LIGHT.  MAINTENANCE INSPECTED AND RAN AIRCRAFT WITH ALL HYDRAULIC SYSTEMS OPERATING FOR 1 HOUR.  NO LEAKS WERE NOTED.  ALL SYSTEMS OPERATED NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
